American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Don Hadwin. A noncommutative moment problem. Proc. Amer. Math. Soc. 129 (2001) 1785-1791. MR 1814111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Narcisse Randrianantoanina. Compact range property and operators on $\boldsymbol C^{\boldsymbol*}$-algebras. Proc. Amer. Math. Soc. 129 (2001) 865-871. MR 1802004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Hari Bercovici and Vittorino Pata. A free analogue of Hincin's characterization of infinite divisibility. Proc. Amer. Math. Soc. 128 (2000) 1011-1015. MR 1636930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jan Hamhalter. Universal state space embeddability of Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 131-137. MR 1610905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marius B. Stefan. The primality of subfactors of finite index in the interpolated free group factors. Proc. Amer. Math. Soc. 126 (1998) 2299-2307. MR 1443410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Marjan Matvejchuk. Probability measures in $W^{*}J$-algebras in Hilbert spaces with conjugation. Proc. Amer. Math. Soc. 126 (1998) 1155-1164. MR 1425135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] P. G. Dodds, T. K. Dodds and F. A. Sukochev. Lifting of Kadec-Klee properties to symmetric spaces of measurable operators . Proc. Amer. Math. Soc. 125 (1997) 1457-1467. MR 1371122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michael Marsalli. Noncommutative $H^2$ spaces. Proc. Amer. Math. Soc. 125 (1997) 779-784. MR 1350954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Marjan Matvejchuk. Semiconstant measures on hyperbolic logics. Proc. Amer. Math. Soc. 125 (1997) 245-250. MR 1350955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] F. A. Sukochev. Non-isomorphism of $L_p$-spaces associated with finite and infinite von Neumann algebras . Proc. Amer. Math. Soc. 124 (1996) 1517-1527. MR 1317053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] L. J. Bunce and J. Hamhalter. Countably additive homomorphisms between von Neumann algebras . Proc. Amer. Math. Soc. 123 (1995) 3437-3441. MR 1285978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] L. J. Bunce and J. Hamhalter. Traces and subadditive measures on projections in ${\rm JBW}$-algebras and von Neumann algebras . Proc. Amer. Math. Soc. 123 (1995) 157-160. MR 1223512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Paolo De Lucia and Pedro Morales. Noncommutative decomposition theorems in Riesz spaces . Proc. Amer. Math. Soc. 120 (1994) 193-202. MR 1203982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Peter G. Dodds and Theresa K.-Y. Dodds. On a singular value inequality of Ky Fan and Hoffman . Proc. Amer. Math. Soc. 117 (1993) 115-124. MR 1105039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Hideki Kosaki. A remark on Sakai's quadratic Radon-Nikod\'ym theorem . Proc. Amer. Math. Soc. 116 (1992) 783-786. MR 1099341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Quan Hua Xu. Radon-Nikod\'ym property in symmetric spaces of measurable operators . Proc. Amer. Math. Soc. 115 (1992) 329-335. MR 1081097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Anatolij Dvurečenskij. Finitely additive Gleason measures . Proc. Amer. Math. Soc. 115 (1992) 191-198. MR 1072335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Hideki Kosaki. An inequality of Araki-Lieb-Thirring (von Neumann algebra case) . Proc. Amer. Math. Soc. 114 (1992) 477-481. MR 1065951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ewa Hensz. The Ces\`aro means and strong laws of large numbers for orthogonal sequences in von Neumann algebras . Proc. Amer. Math. Soc. 110 (1990) 939-945. MR 1028285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Chris Barnett and Ivan F. Wilde. Random times and time projections . Proc. Amer. Math. Soc. 110 (1990) 425-440. MR 1021894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Lothar M. Schmitt. A remark on Radon-Nikod\'ym properties of ordered Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 938-940. MR 957266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] A. Łuczak. Transformations induced in the state space of a $C\sp \ast$-algebra and related ergodic theorems . Proc. Amer. Math. Soc. 96 (1986) 617-625. MR 826491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Makoto Tsukada. The strong limit of von Neumann subalgebras with conditional expectations . Proc. Amer. Math. Soc. 94 (1985) 259-264. MR 784175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] R. Jajte. Strong limit theorems for orthogonal sequences in von Neumann algebras . Proc. Amer. Math. Soc. 94 (1985) 229-235. MR 784169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Makoto Tsukada. Strong convergence of martingales in von Neumann algebras . Proc. Amer. Math. Soc. 88 (1983) 537-540. MR 699429.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Hideki Kosaki. A Radon-Nikod\'ym theorem for natural cones associated with von Neumann algebras. II . Proc. Amer. Math. Soc. 87 (1983) 283-288. MR 681835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Aubrey Wulfsohn. Factorisation of characteristic functions on noncommutative groups . Proc. Amer. Math. Soc. 86 (1982) 287-292. MR 667291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Nghiem Dang Ngoc. A random ergodic theorem in von Neumann algebras . Proc. Amer. Math. Soc. 86 (1982) 605-608. MR 674090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Hideki Kosaki. A Radon-Nikod\'ym theorem for natural cones associated with von Neumann algebras . Proc. Amer. Math. Soc. 84 (1982) 207-211. MR 637170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Shinzō Kawamura. Property ${\rm L}$ and asymptotic abelianness for von Neumann algebras of type ${\rm I}$ . Proc. Amer. Math. Soc. 84 (1982) 365-369. MR 640232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2